# SDR AALA20090609TUL22

- Difficulty date: June 6, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- Aircraft time: 56,475 hours, 29,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WATER PAN SUPPORT.  REMOVED AND REPLACED WATER PAN SUPPORT PER SRM 53-00.
